# SDR UPS07850595

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT ELEV UPPER SKIN DENTED AT T/E STA XE200.  CUT OUT DAMAGED AREA ON LEFT ELEV STA XE 200 IAW SRM 55-02-01 FIG 10.  FABRICATED AND INSTALLED REPAIR DOUBLER AT LEFT ELEV STA XE 200 IAW SRM 55-02-01 FIG 10.  CALCULATED WEIGHT AND BALANCE IAW SRM 51-04 -08-0 FIG 059R.
